| Model Number |
4.75MM BC KNOTLESS SWIVELOCK |
| Medical Device Problem Code |
Material Frayed (1262)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via email that an ar-2324kbcc biocomposite knotless swivelock anchor was used, and the knotless mechanism was frayed upon opening the package and broke when attempting to use it.Additional information has been requested.On 8/7/2023, the sales representative provided the following additional information via email: this occurred during a rotator cuff repair procedure after the insertion of the implant.All fragments were removed.The case was completed using another ar-2324kbcc biocomposite knotless swivelock anchor with the same lot number, the surgeon did not use the knotless mechanism.There was no adverse effect to the patient and no delay to the surgery.The device was not available for return, and no pictures were taken.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.